# SDR AALA201709199013

- Difficulty date: September 17, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 53,678 hours, 21,861 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A2260007011
- Part serial: 35586
- Condition: Unsecure
- Location: Cockpit
- Part time: 39,773 hours, 15,606 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CAPTAINS SEAT WILL  NOT LOCK IN THE HORIZONTAL POSITION, SLIDES ON TAKEOFF.  REMOVED AND REPLACED CAPTAINS SEAT ASSEMBLY PER AMM 25-11-01.  OPERATIONAL CHECK GOOD.
